Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 96, NWS Louisville, KY

April 25, 2015Shelby County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 25, 2015, 7:57 PM EDT for Shelby County, Kentucky. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 7:57 PM EDT (23:57 UTC)
Expired
Apr 25, 2015, 8:35 PM EDT
In force
38 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Shelby County, KY

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:00 PM EDTHAIL 0.5Finchville, KY
Apr 25, 8:07 PM EDTHAIL 12 W Shelbyville, KY
Apr 25, 8:12 PM EDTHAIL 0.753 W Shelbyville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WUUS53 KLMK 252357
SVRLMK
KYC211-260035-
/O.NEW.KLMK.SV.W.0096.150425T2357Z-150426T0035Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
757 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 835 PM EDT

* AT 755 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MIDDLETOWN...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...L S PARK...CONNER...TODDS POINT...SIMPSONVILLE...
  MONTCLAIR...VEECH...FINCHVILLE...JOYES...CHESTNUT GROVE...OLIVE
  BRANCH...MIDDLETOWN HEIGHTS...VEACHLAND...SOUTHVILLE...HOOPER...
  MULBERRY...CROPPER...HEMP RIDGE...CLAY VILLAGE AND OLD
  CHRISTIANBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3806 8506 3805 8508 3815 8543 3826 8541
      3827 8542 3830 8542 3829 8541 3831 8539
      3830 8534 3832 8532 3833 8499
TIME...MOT...LOC 2357Z 278DEG 27KT 3824 8544

HAIL...1.00IN
WIND...60MPH

$$

MJ
3 follow-up statements
024 
WWUS53 KLMK 260009
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
809 PM EDT SAT APR 25 2015

KYC211-260035-
/O.CON.KLMK.SV.W.0096.000000T0000Z-150426T0035Z/
SHELBY KY-
809 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHELBY COUNTY
UNTIL 835 PM EDT...

AT 805 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF 
SHELBYVILLE...AND MOVING EAST AT 30 MPH.  ONE INCH DIAMETER HAIL WAS 
JUST REPORTED IN SIMPSONVILLE KENTUCKY WITH THIS STORM.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...JOYES...CHESTNUT GROVE...OLIVE BRANCH...MIDDLETOWN
HEIGHTS...VEACHLAND...SOUTHVILLE...HOOPER...MULBERRY...CROPPER...HEMP
RIDGE...CLAY VILLAGE...OLD CHRISTIANBURG...ELMBURG...JUNTE...
BAGDAD...WADDY...PEYTONA...JACKSONVILLE AND HARRISONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3833 8499 3806 8506 3805 8508 3815 8543
      3826 8537 3830 8534 3832 8531
TIME...MOT...LOC 0009Z 278DEG 27KT 3822 8531

HAIL...1.25IN
WIND...60MPH

$$

MJ
631 
WWUS53 KLMK 260020
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
820 PM EDT SAT APR 25 2015

KYC211-260035-
/O.CON.KLMK.SV.W.0096.000000T0000Z-150426T0035Z/
SHELBY KY-
820 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SHELBY
COUNTY UNTIL 835 PM EDT...

AT 819 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHELBYVILLE...
AND MOVING EAST AT 45 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MULBERRY...SOUTHVILLE...HOOPER...OLD CHRISTIANBURG...CLAY VILLAGE...
HEMP RIDGE...BAGDAD...JUNTE...PEYTONA...WADDY...JACKSONVILLE AND
HARRISONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3833 8499 3806 8506 3806 8507 3805 8508
      3817 8528 3827 8523
TIME...MOT...LOC 0020Z 285DEG 37KT 3820 8519

HAIL...1.50IN
WIND...60MPH

$$

MJ
663 
WWUS53 KLMK 260033
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
833 PM EDT SAT APR 25 2015

KYC211-260043-
/O.EXP.KLMK.SV.W.0096.000000T0000Z-150426T0035Z/
SHELBY KY-
833 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY COUNTY WILL
EXPIRE AT 835 PM EDT/735 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A 
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

LAT...LON 3833 8499 3806 8506 3806 8507 3805 8508
      3817 8528 3827 8523
TIME...MOT...LOC 0033Z 285DEG 37KT 3816 8503

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:15 PM EDT, 42 minutes earlier.

Area forecast discussion, Apr 25, 7:15 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT Sat Apr 25 2015

...Mesoscale and Aviation Discussion Update...

...Mesoscale Update...
Issued at 710 PM EDT Sat Apr 25 2015

Convection has finally erupted along and just north of warm front
that currently is draped south of the Louisville / Lexington metro
areas. Environment along/south of the boundary characterized by
MUCAPE of 1000 to 1500 J/kg in a zone of 40 to 50 kt effective
shear. Storm mode mainly supercellular initially but expecting
storm mergers and an approaching bowing segment to our west to
make this a MCS over time. South-central KY air mass has deeper
CAPE profile along with drier mid levels /DCAPE 1000+ J/kg/ so
damaging wind threat should increase over time. Behind these
storms, wind shift to the north as the surface low passes will end
higher end storm threat locally by mid-evening.

.SHORT TERM (Now through Sunday Night)...
Issued at 310 PM EDT Sat Apr 25 2015

...Severe Weather Likely This Afternoon and Evening...

The warm front continues to creep northward this afternoon and now
lies just to the north of a Richmond, KY to Shepherdsville, KY to
Tell City, IN line. South of this line clouds have scattered out and
temperatures have quickly risen into the lower to mid 70s. The area
will quickly become unstable as temperatures continue to rise. Along
the warm front bulk shear values and storm relative helicity values
continue to rise.

Though the radar is relatively quiet right now, storms are expected
to quickly begin to develop in the 4-5 PM EDT time range. Think
there will be two different potential rounds of severe weather this
afternoon and evening. The first will be along and just to the north
of the warm front beginning in the 4-5 PM time frame. Any storms
that form to the north of the front could potentially have large
hail thanks to steep mid level lapse rates. Storms that form more
along and just to the south of the front could be supercells capable
of producing very large hail bigger than golf balls and possibly a
few tornadoes.

As the surface low associated with this system moves into central KY
a second area of storms will form near the triple point and along
the trailing frontal boundary. These storms look to move into south
central KY around 23-00Z. A few of these storms could be supercells,
but some bowing segments will be possible as well. Thus, there is
more of a threat of wind damage across south central KY. As this
area moves eastward through the evening it could lose some of its
punch as instability will be waning at that time. However, the severe
threat could persist into eastern KY.

Most of the strong storms should move out of the forecast area by
02-03Z with some light showers lingering into the overnight hours.
Temperatures tonight will be cooler than last night, falling into
the lower 40s to lower 50s. Sunday and Sunday night will be dry.
Highs will be in the 60s with lows in the lower 40s.

.LONG TERM (Monday through Saturday)...
Issued at 300 PM EDT Sat Apr 25 2015

Benign weather pattern is expected for much of the extended forecast
period. Overall flow aloft will be somewhat blocky and amplified
with troughs over the northeastern and western U.S. and ridging in
the central U.S. However, a mid-level low will meander east over the
southern Plains to the south of the ridge. Models suggest this
system will move east into the Gulf Coast states by mid next week,
when GFS and ECMWF begin to differ in phasing potential with a
shortwave digging southeastward in the northern stream. GFS keeps
the systems separate while ECMWF tries to phase things leading to a
chance of showers over eastern parts of south-central KY. At this
time, favor a GFS non-phased solution, but will keep a chance of
showers over our far southeast counties in central KY mid week.
Otherwise, looks like dry weather should prevail through the period.

Early next week, temperatures will be below normal with highs in the
lower to mid 60s Monday and Tuesday afternoons, and mid-upper 60s
Wednesday. Expect lows in the upper 30s to mid 40s Tuesday morning
and in the 40s Wednesday and Thursday mornings.

For late next week into next weekend, the ridge aloft should slide
east resulting in continued dry weather and a moderating trend, with
afternoon highs in at least the lower 70s Friday and throughout the
70s on Saturday.

&&

.AVIATION (00Z TAF Update)...
Updated at 707 PM EDT Sat Apr 25 2015

Warm front / boundary stretched west to east across central KY this
evening and SDF/LEX will remain north of it through tonight. High
confidence of IFR ceilings in northeast flow. Elevated thunderstorms
will ride over the boundary, impacting SDF/LEX through about 02z. In
addition to lightning, hail is possible with these storms.

At BWG, south of the warm front, will likely see strong/severe
thunderstorms capable of producing damaging winds as a cluster of
storms to the northwest move in. Storm threat will subside by 02z or
so.

Winds will turn to the north/northwest as the surface low passes.
Wrap around stratus in the 1-2 kft range will linger through
tomorrow. Gusty north winds possible late morning into the
afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........ZT
Short Term.....EER
Long Term......TWF
Aviation.......ZT
Hazardous weather outlook, Apr 25, 3:33 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM EDT SAT APR 25 2015

INZ077>079-091-092-KYZ031>037-041>043-049-261945-
WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...
NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...WINCHESTER
333 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING. THE MAIN THREAT WITH THESE STORMS
WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-083-084-089-090-KYZ023>030-038>040-045>048-053>057-061>067-
070>078-081-082-261945-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
CORYDON...HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...
SHEPHERDSVILLE...LOUISVILLE...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
333 PM EDT SAT APR 25 2015 /233 PM CDT SAT APR 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY
LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION TO THE
SEVERE WEATHER...HEAVY RAINFALL ASSOCIATED WITH THE THUNDERSTORMS
MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER/TWF

In the hours before

Special weather statement, Apr 25, 7:44 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
744 PM EDT SAT APR 25 2015

KYZ028-260030-
HARDIN KY-
744 PM EDT SAT APR 25 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...

AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTH OF BRANDENBURG...AND MOVING EAST
AT 30 MPH. OTHER THUNDERSTORMS WERE LOCATED JUST EAST OF
ELIZABETHTOWN NEAR YOUNGERS CREEK.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  ELIZABETHTOWN...
  PERRYVILLE...
  VINE GROVE AND RINEYVILLE...
  ROGERSVILLE AND RADCLIFF...
  LONG VIEW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3780 8615 3782 8602 3784 8600 3785 8596
      3782 8575 3779 8574 3779 8573 3778 8574
      3777 8571 3774 8568 3765 8575 3762 8580
      3761 8580 3759 8582 3764 8624
TIME...MOT...LOC 2343Z 264DEG 27KT 3779 8610

MJ
Local storm report, Apr 25, 7:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
745 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             PROSPECT                38.35N 85.61W
04/25/2015  M0.25 INCH       JEFFERSON          KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 7:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
749 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             LYNDON                  38.26N 85.59W
04/25/2015  M0.75 INCH       JEFFERSON          KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 7:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             JEFFERSONTOWN           38.21N 85.57W
04/25/2015  M1.00 INCH       JEFFERSON          KY   NWS EMPLOYEE

&&

SZAPPANOS
Local storm report, Apr 25, 7:54 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
754 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             PEWEE VALLEY            38.31N 85.49W
04/25/2015  M0.25 INCH       OLDHAM             KY   PUBLIC

&&

SZAPPANOS
Local storm report, Apr 25, 7:57 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
757 PM EDT SAT APR 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             2 E PEWEE VALLEY        38.31N 85.45W
04/25/2015  M0.50 INCH       OLDHAM             KY   PUBLIC

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 5:21 PM EDTSpecial Weather StatementLMKBreckinridge29 min
Apr 25, 5:50 PM EDTSpecial Weather StatementLMKMeade30 min
Apr 25, 6:13 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade32 min
Apr 25, 6:19 PM EDTSevere Thunderstorm WarningLMKHancock31 min
Apr 25, 6:41 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer39 min
Apr 25, 6:44 PM EDTSevere Thunderstorm WarningLMKBreckinridge46 min
Apr 25, 6:45 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington30 min
Apr 25, 6:51 PM EDTTornado WarningLMKWashington24 min
Apr 25, 7:03 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer32 min
Apr 25, 7:09 PM EDTSevere Thunderstorm WarningLMKHancock, Ohio41 min
Apr 25, 7:10 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Mercer30 min
Apr 25, 7:13 PM EDTSevere Thunderstorm WarningLMKMercer, Washington27 min
Apr 25, 7:26 PM EDTTornado WarningLMKNelson, Washington19 min
Apr 25, 7:30 PM EDTSpecial Weather StatementLMKJefferson30 min
Apr 25, 7:33 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham32 min
Apr 25, 7:34 PM EDTTornado WarningLMKBoyle, Garrard21 min
Apr 25, 7:39 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Mercer31 min
Apr 25, 7:43 PM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Washington32 min
Apr 25, 7:44 PM EDTSpecial Weather StatementLMKHardin46 min
Apr 25, 7:45 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison45 min
Apr 25, 7:49 PM EDTSevere Thunderstorm WarningLMKNelson31 min
Apr 25, 7:49 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio20 min
Apr 25, 7:52 PM EDTTornado WarningLMKGarrard, Lincoln, Madison28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.